MathSciNet Relay Station
MathSciNet bibliographic data
MR2740536 35J60 (35J70 35P30 47J10)
Birindelli, I.; Demengel, F. Eigenfunctions for singular fully nonlinear equations in unbounded domains. NoDEA Nonlinear Differential Equations Appl. 17 (2010), no. 6, 697–714.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement